I am feeling heaviness in my upper head nose and teeth every day for almost 1 month I am very scare please help me I used many antibiotics nearly 2 months ago for an intestine infection is it after aide affect riboflavin I also have outer ear infection.
10 years experience
Ask Free Question
YOu may have to consult with details of your case like reports and previous illnesses for better treatment. Till then you may take homoeoapthic Hepar Sulph 30 1 dose.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Nose Infection treatment